# SDR YENA2024061900874

- Difficulty date: June 14, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 02580
- Aircraft time: 68,843 hours, 24,848 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: UNKNOWN
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1372, FLL-LGA. 'LEVEL 2 FUME EVENT STRONG PERSISTENT DIRTY SOCK/ MELTED CRAYON SMELL DURING TAKEOFF AND CLIMB. FUMES OBSERVED BY CAPT AND MULTIPLE FA'S; COMPLIED WITH INFORMATION NOTICE 2017-TO15, SECTIONB2. IDENTIFIED ODOR SOURCE FROM APU. APU PLACED ON MEL #550873. DECONTAMINATION LEVEL B WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. AIRCRAFT OK FOR SERVICE.'
